# SDR AALA20020113

- Difficulty date: February 4, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT 34D INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
